# SDR MALA040429

- Difficulty date: May 20, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 31,178 hours, 26,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 55219801
- Part serial: ELB082
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS REMOVED FOR MISSING CAMLOCK, P/N 61-0478-9, S/N ELB082.  WHILE UNDERGOING BENCH CHECK, UNIT FAILED CAPACITY CHECK.  REPLACED CELL PACK P/N 55-219801 AND UNIT PASSED CMM CHECKS.  RETURNED TO SERVICE 5/27/04.
